Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffer from cramps in lower abdomen and back. Have spotting, blood in urine and kidney stones. Could it be due to tubal litigation?

Its been 4 days haven't passed kidney stone its 2.5 my breast are very sore !! Cramping in lower abdomen and achey lower back pain my period was only 1 day spotted 3 days i had tubal ligation 10 yrs ago so i d think tubal??? They did ct scan on abdomen said everything looked good except small stone but no infection. I also had blood in urine ???help
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM.
Lower abd pain due to passage of stone.
Low back pain,cramp in abd and sore breast occur during period.
There is no any relation to your tubal ligation.
Start NSAID with dicyclomin three times a day.
Drink enough water and other liq. like fruit juices,vegetable soups,lemon water.
Consult your doctor for further guidance and proper medical management.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor